MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD. 8010379 PFC SIG RPF CEM FEM SZ 3 LT; PFC SIGMA RP-F : KNEE FEMORAL

DEPUY INTERNATIONAL LTD. 8010379 PFC SIG RPF CEM FEM SZ 3 LT; PFC SIGMA RP-F : KNEE FEMORAL
Catalog Number 950014
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 05/19/2010
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient underwent a left knee revision due to pain, instability and femoral component malpositioning.The surgeon noted the medial portion of the femoral component was approximately 11 mm above the anterior cortex of the femur.Doi: (b)(6) 2009; dor: (b)(6) 2010, left knee.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: the device associated with this report was not received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFC SIG RPF CEM FEM SZ 3 LT
Common Device Name
PFC SIGMA RP-F : KNEE FEMORAL
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD. 8010379
st. anthony's rd
leeds LS11 8 DT
UK  LS11 8 DT
MDR Report Key8970019
Report Number1818910-2019-103345
Device Sequence Number2559429
Product Code NJL
UDI-Device Identifier10603295224020
UDI-Public10603295224020
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2010
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number950014
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/13/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date09/06/2019
Supplement Report FDA Received Date10/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HOWMEDICA OSTEONICS CEMENT; HOWMEDICA OSTEONICS CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR